Maximum Likelihood Performance of Mean Time to Failure for Right-Censored Data

Ibrahim, Noor Akma and Ng, Poh Bee (2009) Maximum Likelihood Performance of Mean Time to Failure for Right-Censored Data. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 18-20. ISSN 1985-2436

[img] PDF
157Kb

Abstract

In this paper failure times following Weibull, exponential and log-normal distribution are considered. The parameters of these distributions are estimated by the maximum likelihood method and these values are used to estimate other quantity of interest such as Mean Time to Failure (MTTF), an important function in a reliability analysis. This study is to look at the performance of maximum likelihood estimate (MLE) under various conditions by considering varying sample size and percentage of censored data. The performance is quantified from the study.

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12474
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 09:07
Last Modified:27 May 2013 07:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2011 09:07.

View statistics for "Maximum Likelihood Performance of Mean Time to Failure for Right-Censored Data"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.